# SDR 99FDEA00331

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46802
- System (JASC): 2613 · Overheat Detection
- Part: Controller
- Part number: D10330021
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

ON TAKEOFF, PNEUMATIC TEMP HI LIGHT FLICKERED INTERM ON PILOT ANNUNCIATOR PANEL.  REMOVED AND REPLACED OVERHEAD WARN AND CAUTION ANNUN, SYS LOGIC CONTROLLER UNIT, UNIT PER MM 33-15-03-2.  OPS CK GOOD.
